Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have bumps on labia minora. What could be causing this ?

Hi, I m 22 and I noticed today after 2 days of minor discomfort when wiping that I have red bumps all over one of my labia minoras. The other one is smooth and normal looking. I have never been sexually active so I am not sure what could be causing this and it made me nervous
Asked On : Tue, 31 May 2011
Answers:  2 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Physical Therapist or Physiotherapist 's  Response
welcome to hcm
it could be an infection.
do u hv pain, itching,foul odour, abnormal discharge?
consult a gynac.
depending on the type of infection she might give u
antifungal creams
vaginal suppositories
keep the area clean and dry
Answered: Tue, 31 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It might have due to breaking of hair folicele or due to some thing bite causing infection on labia minora.
There may be cyst on the part.
Keep the part clean and take antibiotic if pain and swelling is there,take some anti histamines.
If there is no improvement,take gynaec opinion.
ok and bye.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor